Hi all! Ok, I was wondering what the effects of interfurons are on our bodies. I've been wondering this and trying to find info on it but I havent really been able to find much. It worries me and especially the more I keep reading on all the diets and things some people rely on instead of a Dmd.
I take rebif and have been for a yr. No new lesions so far. That's what I keep in mind but the flu like symptoms
seem.to be getting worse. The migrains are killing me. It was getting better for awhile and its going back to being very painful again.
I'm not sure if I want to keep on with the rebif or try another med Thst has much less of the flu like symptom results. I'm just very leary to change anything because rebif seems to be keeping my ms under control.
Thanks for any words of advice. Prayers to all,
Excellent question. I too dug into the net for this same info for prior to starting Rebif. I cannot put my finger on my book marks today, but will do so in the coming days.
It is difficult to find those long-term use studies that identify what the medicine does to the body, rather they focus on what it does to the disease. So, is harder to find.
What I can say initially though is, complications of the body from DMDs typically stops once medicine is stopped. i.e., those who liver enzymes rise from interferon, see it fall back to normal, those w/high blood pressure from the oral, return to normal as well. This return is not unlike any other medicine given for any run of the mill ailment.
And, those with MS who respond to DMD therapy are far better off than those who were dx'd decades prior to availability of interferon and subsequent DMDs.
I'll definitely see if I can find those old links for you - been a long time since I've looked for them. Again, good question, it's something that weighed heavily on my mind until I just jumped in and decided I could be worse off long term w/out them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.